Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 973408, 11 pages
http://dx.doi.org/10.1155/2013/973408
Research Article

Existence and Iterative Approximation Methods for Generalized Mixed Vector Equilibrium Problems with Relaxed Monotone Mappings

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 22 March 2013; Revised 3 June 2013; Accepted 21 June 2013

Academic Editor: Filomena Cianciaruso

Copyright © 2013 Rabian Wangkeeree and Panu Yimmuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabian Wangkeeree and Panu Yimmuang, “Existence and Iterative Approximation Methods for Generalized Mixed Vector Equilibrium Problems with Relaxed Monotone Mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 973408, 11 pages, 2013. doi:10.1155/2013/973408